[Home ] [Archive]   [ فارسی ]  
:: Main :: About :: Current Issue :: Archive :: Search :: Submit :: Contact ::
Main Menu
Home::
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Registration::
Ethics Considerations::
Contact us::
Site Facilities::
::
Search in website

Advanced Search
..
Receive site information
Enter your Email in the following box to receive the site news and information.
..
Indexing and Abstracting



 
..
Social Media

..
Licenses
Creative Commons License
This Journal is licensed under a Creative Commons Attribution NonCommercial 4.0
International License
(CC BY-NC 4.0).
 
..
Similarity Check Systems


..
:: Volume 15, Issue 2 (3-2022) ::
JSS 2022, 15(2): 317-328 Back to browse issues page
New Bounds for Fractional Mean-Square Stochastic Integrals
Hamzeh Agahi *
Abstract:   (2045 Views)

This paper presents new bounds for the left and right fractional mean-square stochastic integrals based on convex stochastic processes. Then a range is proposed that includes a linear combination of the left and right fractional mean-square stochastic integrals. Finally, the previous results presented in this subject are improved.

Keywords: Stochastic Processes, Fractional Mean-Square Stochastic Integrals, Convex Stochastic Processes, Mean-square Continuous.
Full-Text [PDF 211 kb]   (1197 Downloads)    
Type of Study: Research | Subject: Probability & Stochastic Processes
Received: 2020/06/14 | Accepted: 2022/03/1 | Published: 2021/10/4
Send email to the article author

Add your comments about this article
Your username or Email:

CAPTCHA



XML   Persian Abstract   Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Agahi H. New Bounds for Fractional Mean-Square Stochastic Integrals. JSS 2022; 15 (2) :317-328
URL: http://jss.irstat.ir/article-1-717-en.html


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.
Volume 15, Issue 2 (3-2022) Back to browse issues page
مجله علوم آماری – نشریه علمی پژوهشی انجمن آمار ایران Journal of Statistical Sciences

Persian site map - English site map - Created in 0.07 seconds with 45 queries by YEKTAWEB 4645